A characterization and determinantal formula for the generalized inverse A(T,S)((2)) and its applications

Authors
Citation
S. Zhang, A characterization and determinantal formula for the generalized inverse A(T,S)((2)) and its applications, APPL MATH C, 125(2-3), 2002, pp. 261-269
Citations number
7
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
APPLIED MATHEMATICS AND COMPUTATION
ISSN journal
0096-3003 → ACNP
Volume
125
Issue
2-3
Year of publication
2002
Pages
261 - 269
Database
ISI
SICI code
0096-3003(20020125)125:2-3<261:ACADFF>2.0.ZU;2-Y
Abstract
In this paper, we present a characterization and determinantal formula for the generalized inverse A(T,S)((2)). As applications, on the one hand we ge t the corresponding results for many common important generalized inverses such as A(+), A(M,N)(+), A((d)), A(#) and so on; on the other hand, we appl y these results to solve restricted linear equations Ax = b, x is an elemen t of T. (C) 2002 Elsevier Science Inc. All rights reserved.